Mixture models of choice under risk

Conte, Anna, Hey, John D. and Moffatt, Peter (2011) Mixture models of choice under risk. Journal of Econometrics, 162 (1). pp. 79-88.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
?? CSED ??
Depositing User: Julia Warner
Date Deposited: 11 Jan 2011 16:38
Last Modified: 24 Oct 2018 12:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19085
DOI: 10.1016/j.jeconom.2009.10.011

Actions (login required)

View Item